# SDR AALA202203025009

- Difficulty date: February 26, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,747 hours, 10,477 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 PASSENGER DOOR WINDOW CRAZED AND CRACKED. MARKED RJ-024. REMOVED AND REPLACED R4 PASSENGER DOOR WINDOW PER B777-200 AMM 56-31-01-000-801 AND 56-31-01-400-801.
